Alert archive / Minnesota / Special Weather Statements in 2010
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 17, 2010, 2:20 PM CDT for Douglas County, Pope County, Swift County, Minnesota. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2010, 2:20 PM CDT (19:20 UTC)
- Expired
- Jun 17, 2010, 3:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Twin Cities, MN
Counties Douglas County, MN, Pope County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 188 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:14 PM CDT | HAIL 1 | Brandon, MN | |
| Jun 17, 3:14 PM CDT | HAIL 2 | Millerville, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
280
WWUS83 KMPX 171920
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT THU JUN 17 2010
MNZ041-047-048-055-056-172015-
CHIPPEWA-DOUGLAS-POPE-STEVENS-SWIFT-
220 PM CDT THU JUN 17 2010
...THUNDERSTORMS MOVING OVER CHIPPEWA...DOUGLAS...POPE...STEVENS AND
SWIFT COUNTIES THROUGH 315 PM CDT...
AT 215 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF DONNELLY
TO 4 MILES NORTHWEST OF HANCOCK TO 3 MILES NORTHEAST OF HOLLOWAY.
THESE STORMS WERE MOVING NORTHEAST AT 50 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MORRIS.
DE GRAFF.
CYRUS.
SWIFT FALLS.
GILCHRIST.
FARWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4611 9517 4561 9515 4516 9545 4515 9588
4551 9588 4576 9610 4577 9577 4609 9578
4611 9575
TIME...MOT...LOC 1920Z 208DEG 43KT 4585 9604 4559 9581
4532 9581
$$
TRHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 17, 2:00 PM CDT, 20 minutes earlier.
Area forecast discussion, Jun 17, 2:00 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 200 PM CDT THU JUN 17 2010 .DISCUSSION... ...SEVERE WEATHER OUTBREAK EXPECTED INTO THIS EVENING... THE FORECAST CONCERNS CENTER ON SEVERE WEATHER LATER THIS AFTERNOON INTO TONIGHT ACROSS THE ENTIRE FORECAST AREA. SYNOPSIS...THE GOES WATER VAPOR LOOP REVEALS THE PRIMARY UPPER LOW AND VORT MAX ACROSS SOUTHWESTERN ND. LOOKING AT THE DETAILS ON THIS WV AND ALSO VISIBLE IMAGERY...ALONG WITH THE LATEST RUC ANALYSIS...REVEALS AN AXIS OF POTENTIAL VORTICITY ADVECTION AND MID-LEVEL DRYING /AND LIKELY COOLING/ COMING EAST ACROSS EASTERN SD. THIS SHOULD BE ERODE THE CAP AND THUS BE AN IMPETUS FOR STRONG CONVECTIVE DEVELOPMENT OVER WESTERN MN. THE LATEST HAND SURFACE ANALYSIS PLACES THE PRIMARY SURFACE LOW IN CENTRAL ND...WITH A BULGING COLD FRONT EXTENDING SOUTHWARD THROUGH EASTERN SD...AND A PRE-FRONTAL TROUGH /MESO-WARM FRONT/ NEAR THE MN RIVER VALLEY. THE AREA NEAR AND BETWEEN THESE FRONTS...PARTICULARLY ALONG THE PRE- FRONTAL TROUGH WHERE ENHANCED CONVERGENCE IS OCCURRING AND PRESSURE FALLS/SLIGHTLY BACKED SURFACE FLOW IS...WILL BE WHERE BOUNDARY LAYER ROOTED STORMS SHOULD FIRE BETWEEN 230 AND 4 PM. THE LOW- LEVEL MOISTURE RETURN HAS BEEN STRONG TODAY...WITH 70F DEW POINTS STAIR-STEPPING THEIR WAY NORTH THE PAST SEVERAL HOURS. THIS HAS ALLOWED INSTABILITY TO BECOME MODEST TO STRONG...WITH THE LATEST RUC ANALYSIS INDICATING A RIDGE OF 2000 TO 2500 J/KG OF MLCAPE ENCOMPASSING MUCH OF SOUTHWESTERN AND WESTERN MN. THIS SHOULD INCREASE TO AOA 3000 J/KG. ANALYSIS AND ASSESSMENT OF THREATS...THE ATMOSPHERE IS CONDUCIVE FOR ALMOST ALL TYPES OF SEVERE WEATHER LOOKING AT THE KMPX 18Z SOUNDING. THE COMBINATION OF DEEP LAYER SHEAR...CROSSOVER COMPONENT...AND INSTABILITY FAVOR DISCRETE SUPERCELLS NEAR THE PRE-FRONTAL TROUGH AND WITHIN THE ENHANCED SMALLER-SCALE WARM SECTOR LIFTING NORTHEAST FROM SOUTHWEST MN. THE CROSSOVER COMPONENT GIVEN THE PROFILERS AND THE UPSTREAM ABR 18Z SOUNDING INDICATE A FAVORABLE 60 TO 75 KT WSW MID-LEVEL FLOW ATOP SOUTHERLY 40 KT LOW LEVEL JET FLOW IN WEST CENTRAL MN. THE RUC AND NAM FORECAST HODOGRAPHS...ALONG WITH EXPLICIT CONVECTIVE MODEL MODES AND SREF SUPERCELL PARAMETERS...INDICATE THAT THE SUPERCELL MODE MAY PERSIST INTO THE EARLY EVENING...INCLUDING POTENTIALLY INTO THE TWIN CITIES METRO AREA. THE 18Z MPX HODOGRAPH SHOWS 60 TO 90 DEGREE TURNING IN THE LOWEST KM...WHICH HAS STRONG SPEED SHEAR TO BEGIN WITH. THE RETURN BOUNDARY LAYER FLOW HAS OFFERED LCLS IN THE 3500-4500 FT...AND OBSERVATIONS ARE INDICATING THAT SO FAR. GIVEN THESE PARAMETERS AND FAVORABLE PROBABILISTIC DATA OF COMPOSITE TORNADIC PARAMETERS FROM THE SREF AND FROM LOCAL CONDITIONAL PROBABILISTIC DATA...TORNADOES ARE LIKELY FROM SOME DISCRETE SUPERCELLS WITH THE POSSIBILITY OF SOME STRONGER ONES. THE MINNESOTA PORTION OF THE FORECAST AREA IS REALLY ALL FAIR GAME...BUT PARTICULARLY EMPHASIS WOULD BE MADE NEAR OR SOON AFTER INITIATION. THE FREEZING LEVEL IS HIGH...BUT UPDRAFT STRENGTH WILL BE STRONG GIVEN SOME OF THE EXPLICIT CONVECTIVE MODEL FORECASTS...SO LARGE HAIL IS LIKELY FROM STRONGER SUPERCELLS. LAPSE RATES AND DCAPE VALUES INDICATE STRONG WIND POSSIBILITIES. THE PRECIPITABLE WATER CLIMB HAS BEEN VERY LARGE TODAY AS WELL...AND VERY HEAVY RAINFALL RATES ARE POSSIBLE...PARTICULARLY WHERE SLOWER CONVECTION IS. THIS WILL BE MOST FAVORED AWAY FROM THE COLD FRONTAL BULGE...SO THE FAR NORTHERN CWA AND DOWN SOUTH NEAR THE IA BORDER. THE EVOLUTION OF ACTIVITY AFTER 00Z TO 02Z IS SOMEWHAT UNCERTAIN AS IT COMES INTO EASTERN AND SOUTHEASTERN MN AND WESTERN WI. WITH THE SURFACE LOW MOVING NORTH INTO CANADA AND UPPER JET NOSE MOVING NORTHEAST...THE CONGEALING FACTORS WILL BECOME MORE DRIVEN BY COLD POOL AS OPPOSED TO ATMOSPHERIC FORCING. THINGS MAY BECOME A BIT STRETCHED OUT BY WESTERN WI. BUT CLUSTERS...OR POTENTIALLY ONE MCS...WILL MAINTAIN A WIND THREAT AND EVEN POSSIBLY A SMALL TORNADO THREAT THROUGH MIDNIGHT. FORECAST ADJUSTMENTS...HAVE ADAPTED HIGHER TEMPORAL RESOLUTION INTO THE FORECAST THIS EVENING BASED ON SATELLITE...RUC...AND VSREF TRENDS. HAVE MENTIONED SEVERE WEATHER THROUGH THIS EVENING AREA-WIDE...INCLUDING TORNADOES INTO THE EARLY EVENING TO PROMOTE THE MENTION ESPECIALLY GIVEN THE POSSIBILITY OF A COUPLE STRONGER TORNADOES. HAVE MENTIONED DAMAGING WINDS FOR THE REMAINDER OF THE EVENING IN THE EASTERN HALF OF THE FORECAST AREA. FRIDAY...THE FRONT WILL STILL BE IN THE FORECAST AREA FRIDAY MORNING. INSTABILITY IS EXPECTED TO REBUILD ALONG THIS DURING THE AFTERNOON WITH REMAINING STRONG WIND FIELDS STILL IN PLACE. CONVECTIVE REDEVELOPMENT IS MOST FAVORED JUST TO THE SOUTHEAST OF THE FORECAST AREA...BUT IT WILL BE CLOSE. CONTINUE THE CHANCE OF THUNDERSTORMS IN THE SOUTHEAST. THIS WEEKEND THROUGH NEXT WEEK...OVERALL NOT MUCH EMPHASIS PLACED ON THIS PORTION OF THE FORECAST TODAY DUE TO IMMEDIATE SEVERE WEATHER CONCERNS. LOOKS LIKE STILL A WET AND ACTIVE PERIOD WITH THE SYNOPTIC BOUNDARY LAID OUT TO THE SOUTH. SO HAVE BLENDED GOING POPS WITH THE NEW HPC POPS. TEMPERATURE CONFIDENCE IS LOW BECAUSE OF THE CHANCE OF PRECIPITATION BUT THE WARM COLUMN. HAVE GENERALLY GONE NEAR HPC AND THE LATEST BIAS-CORRECTED EC. && .AVIATION.../18Z TAF ISSUANCE/ DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE PREVIOUS FORECASTS WITH TIMING OF CONVECTION STILL LOOKING VERY SIMILAR TO PREVIOUS FORECAST. THE TIME WINDOWS WILL LIKELY BE ABLE TO BE SHORTENED ONCE ACTIVITY ACTUALLY DEVELOPS... AND FINE TUNING CAN BE DONE TO CEILINGS AND POSSIBLE STORM RELATED WIND SPEEDS AS THINGS UNFOLD. OVERALL... MOST CEILINGS AND VISIBILITIES WILL REMAIN VFR TODAY AND TONIGHT... BUT OBVIOUS LOWERING INTO MVFR CATEGORY DURING CONVECTION WITH SOME BRIEF IFR POSSIBLE IN EXTREME HEAVY RAIN. FRONTAL BOUNDARY TO OUR WEST IS THE MAIN CAUSE ALONG WITH ITS ASSOCIATED STRONG UPPER LEVEL DISTURBANCE MARCHING NORTHEAST THROUGH THE DAKOTAS. ACTIVITY WILL INITIALLY DEVELOP OVER THE NEXT FEW HOURS WEST OF THE BORDER THEN ADVANCE EAST AND NORTHEAST THROUGH THE AFTERNOON INTO THE EVENING HOURS. THE ACTIVITY WILL LIKELY RUN OUT AHEAD OF THE FRONT... SO A SECONDARY SHRA/TSRA WITH THE FRONT ITSELF MAY OCCUR AT MANY LOCATIONS A FEW HOURS AFTER ANY INITIAL CONVECTION... SO MORE SPECIFIC TIMING ON THAT MAY BE ABLE TO BE INCLUDED IN FORECAST UPDATES. KMSP... WINDOW OF GREATEST POTENTIAL FOR SHRA/TSRA LOOKS TO BE BETWEEN 22Z AND 02Z. STORMS HAVE THE POTENTIAL TO BE SEVERE... SO VERY STRONG WIND GUSTS BEYOND WHAT IS EXPLICITLY INDICATED IN THE TAF ARE A POSSIBILITY... ALONG WITH HAIL. FORECASTS WILL BE UPDATED IF NEEDED TO TRY AND PIN DOWN ANY SPECIFICS SUCH AS THESE ONCE SPECIFIC STORMS HAVE FORMED AND CAN BE TRACKED. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MTF/TRH
Hazardous weather outlook, Jun 17, 11:26 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1126 AM CDT THU JUN 17 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 181630- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1126 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIDESPREAD SEVERE WEATHER EVENT IS STILL EXPECTED TO UNFOLD ACROSS THE AREA THIS AFTERNOON INTO TONIGHT. THE MAIN THREATS FROM THIS ACTIVITY ARE EXPECTED TO BE STRONG DAMAGING STRAIGHT LINE WINDS... LARGE HAIL... AND A FEW TORNADOES. THE MOST LIKELY AREA FOR TORNADO DEVELOPMENT IS ACROSS WEST CENTRAL INTO CENTRAL MINNESOTA... PARTICULARLY NORTH AND WEST OF A LINE FROM REDWOOD FALLS THROUGH LITCHFIELD AND ST CLOUD TO MILLE LACS LAKE. AN ISOLATED TORNADO IS POSSIBLE SOUTH AND EAST OF THAT AREA... BUT THE ACTIVITY IS EXPECTED TO EVOLVE INTO MORE OF A SQUALL LINE AT THAT POINT... WITH DAMAGING WINDS AND LARGE HAIL BEING THE MORE LIKELY THREATS. THE STORMS WILL MOVE INTO WEST CENTRAL WISCONSIN DURING THE EVENING... WITH A CONTINUED POSSIBILITY FOR DAMAGING WINDS AND LARGE HAIL. INDIVIDUAL STORM MOTION IS EXPECTED TO BE TO THE NORTHEAST AT 30-35 MPH... WITH LARGER STORM COMPLEXES AND LINES OF STORMS EXPECTED TO MOVE EAST AT 40-45 MPH. THE CULPRIT FOR ALL OF THIS SEVERE WEATHER IS A STRONG AREA OF LOW PRESSURE THAT WILL MOVE ACROSS THE WESTERN DAKOTAS TODAY AND INTO SOUTHERN MANITOBA TONIGHT. THIS WILL SEND A COLD FRONT INTO WESTERN MINNESOTA LATE THIS AFTERNOON... HELPING TO INITIATE THUNDERSTORMS THERE THAT WILL THEN SPREAD EAST INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A THREAT FOR THUNDERSTORMS...WITH AT LEAST A MARGINAL THREAT FOR LARGE HAIL AND DAMAGING WINDS...WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON ACROSS SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN BEFORE THE COLD FRONT FINALLY EXITS THE OUTLOOK AREA FRIDAY NIGHT. A FRONT WILL REMAIN JUST SOUTH OF MINNESOTA AND WISCONSIN THIS WEEKEND...AND BEGIN DRIFTING BACK NORTH SATURDAY NIGHT. THIS WILL RESULT IN THE CHANCE OF MORE STORMS SUNDAY AND INTO MUCH OF NEXT WEEK. THOUGH ANY SPECIFIC SEVERE THREAT IS HARD TO DISCERN AT THIS TIME...THIS ACTIVITY WILL HAVE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO TONIGHT ACROSS THE MINNESOTA PORTION OF THE OUTLOOK AREA... AND OVER WEST CENTRAL WISCONSIN TONIGHT. TRH
In the hours before
Special weather statement, Jun 17, 9:15 AM CDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
915 AM CDT THU JUN 17 2010
MNZ041-042-171545-
DOUGLAS-TODD-
915 AM CDT THU JUN 17 2010
...THUNDERSTORMS MOVING OVER DOUGLAS AND TODD COUNTIES THROUGH 1045
AM CDT...
AT 912 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES WEST OF CARLOS. THIS STORM WAS MOVING NORTHEAST
AT 35 MPH.
ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARLOS.
MILTONA.
ROSE CITY.
CLOTHO.
EAGLE BEND.
BERTHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4636 9470 4636 9466 4599 9467 4579 9527
4578 9576 4608 9576 4612 9570 4611 9516
4636 9517 4637 9516 4638 9473
TIME...MOT...LOC 1416Z 226DEG 32KT 4601 9533
TRHSpecial weather statement, Jun 17, 10:44 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1044 AM CDT THU JUN 17 2010
MNZ041>043-049-171645-
DOUGLAS-MORRISON-STEARNS-TODD-
1044 AM CDT THU JUN 17 2010
...THUNDERSTORMS MOVING OVER DOUGLAS...WESTERN MORRISON...NORTHERN
STEARNS AND TODD COUNTIES THROUGH 1145 AM CDT...
AT 1040 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF EAGLE BEND
TO 4 MILES SOUTH OF SAUK CENTRE. THESE STORMS WERE MOVING NORTHEAST
AT 45 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLOTHO.
LITTLE SAUK.
HEWITT.
NORTH SHORE.
BURTRUM.
SWANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4636 9470 4636 9464 4631 9455 4634 9442
4626 9434 4623 9439 4617 9437 4616 9424
4614 9422 4555 9492 4612 9516 4626 9516
4637 9509 4638 9473
TIME...MOT...LOC 1544Z 204DEG 38KT 4620 9511 4572 9490
TRHSpecial weather statement, Jun 17, 2:20 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT THU JUN 17 2010
MNZ041-047-048-055-056-172015-
CHIPPEWA-DOUGLAS-POPE-STEVENS-SWIFT-
220 PM CDT THU JUN 17 2010
...THUNDERSTORMS MOVING OVER CHIPPEWA...DOUGLAS...POPE...STEVENS AND
SWIFT COUNTIES THROUGH 315 PM CDT...
AT 215 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF DONNELLY
TO 4 MILES NORTHWEST OF HANCOCK TO 3 MILES NORTHEAST OF HOLLOWAY.
THESE STORMS WERE MOVING NORTHEAST AT 50 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MORRIS.
DE GRAFF.
CYRUS.
SWIFT FALLS.
GILCHRIST.
FARWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4611 9517 4561 9515 4516 9545 4515 9588
4551 9588 4576 9610 4577 9577 4609 9578
4611 9575
TIME...MOT...LOC 1920Z 208DEG 43KT 4585 9604 4559 9581
4532 9581
TRHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:50 AM CDT | Special Weather Statement | MPX | Stevens | 25 min |
| Jun 17, 8:11 AM CDT | Special Weather Statement | MPX | Douglas | 49 min |
| Jun 17, 9:15 AM CDT | Special Weather Statement | MPX | Douglas, Todd | 90 min |
| Jun 17, 10:44 AM CDT | Special Weather Statement | MPX | Todd | 61 min |
| Jun 17, 2:27 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 63 min |
| Jun 17, 2:51 PM CDT | Tornado Warning | MPX | Douglas | 39 min |
| Jun 17, 3:25 PM CDT | Tornado Warning | MPX | Douglas | 20 min |
| Jun 17, 3:43 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Renville, Sibley | 47 min |
| Jun 17, 3:45 PM CDT | Tornado Warning | MPX | Douglas | 30 min |
| Jun 17, 3:50 PM CDT | Tornado Warning | MPX | Brown, Nicollet, Renville, Sibley | 40 min |
| Jun 17, 3:55 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Watonwan | 50 min |
| Jun 17, 3:59 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Renville | 61 min |
| Jun 17, 4:08 PM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 37 min |
| Jun 17, 4:08 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 52 min |
| Jun 17, 4:21 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville, Sibley | 54 min |
| Jun 17, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 34 min |
| Jun 17, 4:31 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 59 min |
| Jun 17, 4:31 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 59 min |
| Jun 17, 4:40 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Watonwan | 50 min |
| Jun 17, 4:43 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 47 min |
| Jun 17, 5:02 PM CDT | Tornado Warning | MPX | Meeker, Stearns, Wright | 43 min |
| Jun 17, 5:05 PM CDT | Tornado Warning | MPX | Faribault | 25 min |
| Jun 17, 5:07 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Wright | 53 min |
| Jun 17, 5:20 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne | 55 min |
| Jun 17, 5:25 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Rice, Waseca | 65 min |
| Jun 17, 5:28 PM CDT | Tornado Warning | MPX | Carver, McLeod, Wright | 47 min |
| Jun 17, 5:28 PM CDT | Tornado Warning | MPX | Faribault, Freeborn | 32 min |
| Jun 17, 5:32 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Rice, Waseca | 28 min |
| Jun 17, 5:35 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 25 min |
| Jun 17, 5:39 PM CDT | Tornado Warning | MPX | Benton, Sherburne | 51 min |
| Jun 17, 5:44 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Sibley | 31 min |
| Jun 17, 5:56 PM CDT | Tornado Warning | MPX | Faribault, Freeborn | 49 min |
| Jun 17, 5:58 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 17 min |
| Jun 17, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Watonwan | 60 min |
| Jun 17, 6:03 PM CDT | Tornado Warning | MPX | Sherburne, Wright | 42 min |
| Jun 17, 6:07 PM CDT | Tornado Warning | MPX | Benton, Mille Lacs | 53 min |
| Jun 17, 6:09 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 24 min |
| Jun 17, 6:15 PM CDT | Special Weather Statement | MPX | Todd | 30 min |
| Jun 17, 6:16 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Nicollet | 29 min |
| Jun 17, 6:28 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Waseca | 62 min |
| Jun 17, 6:35 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti, Sherburne, Wright | 55 min |
| Jun 17, 6:36 PM CDT | Tornado Warning | MPX | Blue Earth, Faribault, Waseca | 39 min |
| Jun 17, 6:42 PM CDT | Tornado Warning | MPX | Blue Earth, Nicollet | 33 min |
| Jun 17, 6:44 PM CDT | Tornado Warning | MPX | Freeborn, Steele | 46 min |
| Jun 17, 6:49 PM CDT | Tornado Warning | MPX | Isanti, Kanabec, Mille Lacs, Sherburne | 41 min |
| Jun 17, 6:56 PM CDT | Tornado Warning | MPX | Sherburne | 34 min |
Nearby
Special Weather Statements in Minnesota, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.